Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Cramping, acidity, digestion problem suddenly 4 yrs after Mirena. Why this problem ?

sir i am 39 years and my bleeding problem the gyn. put mirena for 5 years. but from the 4th year am hvng stomach problems like crambing, acidity, digestion problem etc. etc. now the dr. removed the mirena last week. but am hving the stomach infection and after my breakfast i hv to go to the toilet and the stool is black & green. this is going more 10 months. i take infection medicine and now i am stating rantac 150. why am hving this stool problem. because this problem am not going anywhere except my office. wherever i am going i hv to wear diapper. without diapper am not confident. all the time i have the impression that i hv to go to the toilet. pls advise sir.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks from your question.
Mirena is levonorgestrel releasing intrauterine device. levonrgestrol is a steroid .All steroids cause gastric upset and Mirena is no exception.The small amount of steroids which is slowly released could cause hyperacidity and cramps. You should have got relief from symptoms after removal of Mirena ,if Mirena would have been responsible for your symptoms. But you continue to have symptoms which mean some other factor is responsible for your symptoms. Passing of black, green stool means your bleeding from your stomach or duodenum. The bleeding could be due to a gastric or duodenal ulcer or even multiple erosions caused by acid peptic disease. Gastric or duodenal ulcer can produce type of symptoms described by you. Start taking Rantac 150 mg morning evening and avoid acid stimulant factors like spicy food, cigarette and alcohol, if you’re using any one of them. Consultation with a physician is advisable who may be able to perform upper G I endoscopy on you to look for cause of your symptoms. Your stomach may have got infected by a bacteria called as H pylori which is responsible for acid peptic disease and ulcer in stomach or duodenum. He/she may treat your symptoms depending upon cause. The other possibility is you might be having irritable bowel syndrome.
Hope this answers your question.
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor